Geri-Care 500 mg / 15 mL Strength Acetaminophen Pain Relief Liquid Cherry

#Q202-08-GCP
Manage pain and fever with Geri-Care acetaminophen syrup. It tends to mild aches and pains caused by the common cold, headaches, menstrual cramps, toothaches, muscle aches and arthritis. This 500-milligram-strength pain relief liquid also reduces fevers caused by the cold, upper … read more
$12.81
Delivery Within 2-4 Business Days
Adding to cart… The item has been added

Description

Manage pain and fever with Geri-Care acetaminophen syrup. It tends to mild aches and pains caused by the common cold, headaches, menstrual cramps, toothaches, muscle aches and arthritis. This 500-milligram-strength pain relief liquid also reduces fevers caused by the cold, upper respiratory infections and other ailments to provide individuals greater relief when ill. The cherry flavor of this extra-strength pain relief syrup makes taking the medicine a pleasant experience.

  • Pain reliever/fever reducer
  • 500 milligram of acetaminophen per 15 mL dose
  • Cherry flavor
  • Has same amount of acetaminophen per dose as Tylenol® Extra Strength Rapid Release Gelcaps
  • 8 fl. oz
  • Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer Inc

Product Specifications

Brand:
SKU:
689167BT
MPN:
Q202-08-GCP
UPC:
357896202088
Application:
Pain Relief
Manufacturer:
McKesson Brand
Flavor:
Cherry
Dosage Form:
Liquid
Strength:
500 mg / 15 mL Strength
Active Ingredients:
Acetaminophen
Volume:
8 oz.
Container Type:
Bottle
Latex Indicator:
Latex Free
Condition:
New
Availability:
Delivery Within 2-4 Business Days

Warranty Information

If you are not completely satisfied with any McKesson Brands product, you may return it for a full refund or credit within 45 days from the purchase date. McKesson Brands satisfaction guarantee is limited to products purchased directly from Simply Medical.

You May Also Like

Customers Also Viewed